# SDR CALA2025111711265

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 27,651 hours, 4,042 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8223057101
- Part serial: 4C4D1F
- Condition: Faulted
- Location: E/E Bay
- Part time: 104 hours, 11 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DATALINK LOST UNABLE TO RESET WORKS WITH VHF LOCKING NOT SEEING ANY FAULTS IN AHM DURING THIS FLIGHT LEG. FOUND 23-19407 FLIGHT 84 11/13. SHOWING SDU WITH NO OUTPUT, LOOKING LIKE ANOTHER SDU. RECOMMEND TO FOLLOW FIM 23-10-F5-04A. IF SDU NEEDED THERE IS ONE ON HOLD FOR 1021, HAS NO OPEN MEL'S. FLIGHT ALSO HAD 23-29433 AND 42-58473 BOTH SHOWING NO INPUT FROM SDU. IF SDU HAS NO OUTPUT THAN NOTHING WILL HAVE INPUT. YOU CAN PERFORM THE SYSTEM TEST FIRST TO CHECK SYS STATUS, AMM 23-15-00-01A-300B AND ALSO VERIFY CORRECT SOFTWARE. UNLOCKING NO EXISTING FAULTS FOUND ON CMCF. UNABLE TO LOG ON SATCOM, STATUS SHOWS "AES ID NOT READY." TRIED PERFORMING SATCOM OPERATIONAL CHECK, FOUND ERROR: "CANNOT CONNECT TO LEFT SATELLITE RECEIVER TRANSMITTER." REMOVED AND REPLACED SATCOM SDU IAW AMM DMC-B787-A-23-15-10-01C-520A-A & DMC-B787-A-23-15-10-01C-720A-A. OPS CHECK GOOD. PERFORMED A SUCESSFUL SATCOM LOGON AND CALL WITH DISPATCH.
